A 37-year-old female asked:
I've been using flonase for almost three months 1 spray each nostril twice a day. can it cause more mucus to build up in eustachian tube?.
1 doctor answer • 1 doctor weighed in
Dermatology 59 years experience
No: Less. Many people sniff this up strongly which means that much of it goes to the throat and is swallowed. Read the instructions. It should be aimed to the side and retained inside the nose. Many people also take an antihistamine. NOT BENADRYL. Allegra, Claratin, Zyrtec. Generics are the same with lower price.
Created for people with ongoing healthcare needs but benefits everyone.
860 viewsAnswered >2 years ago
Last updated Feb 23, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.